# SDR VNAA2025042611101

- Difficulty date: April 22, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N629NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15373
- Aircraft time: 19,887 hours, 15,461 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 895304
- Part serial: D3427
- Condition: Unserviceable
- Location: Zone 700
- Part time: 23,223 hours, 17,947 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE ON TAKE-OFF NOSE GEAR NOT LOCKED MAINS LOCKED / INTERROGATED MDC AND FOUND B1 CODE 007449. T/S IAW CRJ 900 FIM 32-21-00-810-802. CONFIRMED FAULT AND REPLACED PSEU IAW CRJ 900 AMM 32-61-01-000/400-801. POWER UP TEST GOOD. PERFORMED OPS CHECK OF LANDING GEAR EXTENSION/RETRACTION SYSTEM IAW CRJ 900 AMM 32-30-00-710-801. OPS CHECK GOOD. COULD NOT GET FAULT TO RECREATE.
